# SDR DALA2018032201857

- Difficulty date: March 21, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 68,054 hours, 18,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SEAT 44 WAS  FOUND DETATCHED FROM THE SEAT.   SECURED THE LIGHT ASSY.
